# SDR ASAA2016051216720

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,037 hours, 2,620 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE AT CRUISE 30 MINUTES AFTER DEPARTURE. GOT "SINGLE FMC OPERATION" ON SCRATCHPAD OF FMC, NO BEARING, DISTANCE ON POS SHIFT 3/3 FMC-R.  ACFT GROUNDED. PERFORMED FMC BITE TEST, BITE CHECK GOOD REF FIM 34-61, TASK 801.  PERFORMED FMC OPS TEST, OPS TEST NORMAL. REF AMM 34-61-00.
